MathSciNet Relay Station
MathSciNet bibliographic data
MR1823917 47B37 (47B20)
Jung, Il Bong; Li, Chunji A formula for $k$-hyponormality of backstep extensions of subnormal weighted shifts. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2343–2351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement